RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 98, Number 2  


Generalized field quantization and statistics of elementary particles
A. B. Govorkov
163
Theorem of Livšic type for dispersed billiards
K. M. Efimov
184
Influence of weak nonlinearity on the high-frequency asymptotics in caustic rearrangements
B. I. Suleimanov
197
Explicit Bäcklund transformations for multifield Schrödinger equations. Jordan generalizations of the Toda chain
S. I. Svinolupov, R. I. Yamilov
207
Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets
D. V. Yur'ev
220
On the wave functions of a covariant linear oscillator
N. M. Atakishiyev, Sh. M. Nagiyev
241
Reformulation of the Lax–Phillips approach in terms of stationary scattering theory
A. K. Motovilov
248
Quantization in the neighborhood of classical solutions in the $\boldsymbol N$ particle problem and superfluidity
V. P. Maslov, O. Yu. Shvedov
266
Exactly solvable boson model with cubic nonlinearity
A. B. Gordiets, W. Chmielowski
289
Three-scale expansion of the solution of the magnetohydrodynamic equations and the Reynolds equation for a tokamak
V. P. Maslov, G. A. Omel'yanov
297
Exact solutions in multidimensional cosmology with a term
V. D. Ivashchuk, V. N. Melnikov
312
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019